# SDR AALA200802341A

- Difficulty date: October 15, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 59,459 hours
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397R
- Part serial: 10835
- Condition: Tripped
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS INFLIGHT, DURING APPROACH CREW REPORTED SLAT DISAGREE INDICATION.  LANDED BOS WITHOUT INCIDENT.  FOUND LEFT INBOARD ROTARY ACTUATOR TRIPPED.  REPLACED LEFT LEADING EDGE SLAT DRIVE INBOARD ROTARY ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
